# SDR AALA201610239007

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 11,996 hours, 4,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED EMERGENCY LIGHT ASSEMBLY BROKEN AT ROW 22L.  REPLACED RED EMERGENCY LIGHT ASSEMBLY AT ROW 22L AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
